MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TINA-QUANT C-REACTIVE PROTEIN IV; C-REACTIVE PROTEIN TEST SYSTEM

ROCHE DIAGNOSTICS TINA-QUANT C-REACTIVE PROTEIN IV; C-REACTIVE PROTEIN TEST SYSTEM
Catalog Number 08057591190
Medical Device Problem Codes Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The analyzer serial number is (b)(6).The investigation reviewed the system's alarm trace and a high amount of abnormal aspiration alarms were found, which are indicators of possible preanalytical handling issues.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable tina-quant c-reactive protein iv results for 1 patient sample on a cobas c 303 analytical unit.The initial result was 362 mg/l (with a data flag).The sample was automatically diluted and the result was 34.9 mg/l.The sample was repeated and the result was 366 (with a data flag).The sample was automatically diluted and the result was 392 mg/l.
 
Additional Manufacturer Narrative
The qc data demonstrated imprecision.The field service representative checked and replaced the sample probe.No improvements were observed.The investigation reviewed the preanalytic's and found that 5 ml bd advanced sst ii tubes with separation gel were used and the centrifugation time is only 5 minutes at 2880 g, which is likely insufficient.The issue is consistent with inadequate preanalytical handling.No general product issue was found, the product meets specification.

Brand Name
TINA-QUANT C-REACTIVE PROTEIN IV
Common Device Name
C-REACTIVE PROTEIN TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key19019182
Report Number1823260-2024-00993
Device Sequence Number18185722
Product Code DCN
UDI-Device Identifier07613336121191
UDI-Public07613336121191
Combination Product (Y/N)Y
Initial Reporter CountryEZ
PMA/510(K) Number
K192072
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08057591190
Device Lot Number750270
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/06/2024
Supplement Date Received by Manufacturer05/02/2024
Initial Report FDA Received Date04/02/2024
Supplement Report FDA Received Date05/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown